Papers in international journals 2014

 

 

Afonso, P.; Ramos, M. R.; S. Saraiva, S.; Moreira, A. C.; Figueira, M. L.

 

Assessing the relation between career satisfaction in psychiatry with lifelong learning and scientific activity Psychiatry Research 217 (2014), no. 3 210–214

 

Aguiar, M., Paul, R., Sakuntabhai, A. Stollenwerk, N.

 

Are we modeling the correct data set? Minimizing false predictions for dengue fever in Thailand Epidemiology and Infection 142 (2014), no. 11 2447—2459

 

Aguirre, Adrián M.; Méndez, Carlos A.; Castro, Pedro M.

 

A Hybrid Scheduling Approach for Automated Flow Shops with Material Handling and Time Constraints International Journal of Production Research 52 (2014) 2788-2806

 

Aguirre, C.; Mendes, Rui V.

 

Signal recognition and adapted filtering by non-commutative tomography IET Signal Processing 8 (2014) 67-75

 

Almeida, Maria T.; Carvalho, Filipa D.

 

Two-phase heuristics for the k-club problem Computers & Operations Research 52 (2014) 94-104

 

Almeida, Maria T.; Carvalho, Filipa D.

 

An analytical comparison of the LP relaxations of integer models for the k-club problem European J. Oper. Res. 232 (2014), no. 3 489–498

 

Amstutz, Samuel; Novotny, Antonio André; Van Goethem, Nicolas

 

Minimal partitions and image classification using a gradient-free perimeter approximation Inverse Probl. Imaging 8 (2014), no. 2 361–387

 

Amstutz, Samuel; Novotny, Antonio André; Van Goethem, Nicolas

 

Topological sensitivity analysis for elliptic differential operators of order 2m J. Differential Equations 256 (2014), no. 4 1735–1770

 

Antontsev, S. N.; de Oliveira, H. B.

 

Analysis of the existence for the steady Navier-Stokes equations with anisotropic diffusion Adv. Differential Equations 19 (2014), no. 5-6 441–472

 

Antontsev, S. N.; de Oliveira, H. B.

 

Asymptotic behavior of trembling fluids Nonlinear Anal. Real World Appl. 19 (2014) 54–66

 

Antontsev, S. N.; Shmarev, S. I.

 

Doubly degenerate parabolic equations with variable nonlinearity II: Blow-up and extinction in a finite time Nonlinear Anal. 95 (2014) 483–498

 

Antontsev, S.; Ferreira, J.

 

On a viscoelastic plate equation with strong damping and p→(x,t)-Laplacian existence and uniqueness Differential Integral Equations 27 (2014), no. 11-12 1147–1170

 

Antontsev, Stanislav; Dias, João-Paulo; Figueira, Mário

 

Complex Ginzburg-Landau equation with absorption: existence, uniqueness and localization properties J. Math. Fluid Mech. 16 (2014), no. 2 211–223

 

Antunes, Liliana P.; Gomes, João J.; Cavaco, Afonso M.

 

How pharmacist-patient communication determines pharmacy loyalty? Modeling relevant factors Research in Social and Administrative Pharmacy 11 (2014), no. 4 560-570

 

Araújo, T.; Eleuterio, S.; Mendes, R. Vilela

 

Portfolios and the geometry of the market Physica A: Statistical Mechanics and its Applications 410 (2014) 226-­­235

 

Arruda, Lynnyngs K.; Chemetov, Nikolai V.

 

Embedding theorem for bounded deformations in domains with cusps Math. Methods Appl. Sci. 37 (2014), no. 17 2739–2745

 

Barbarosie, Cristian; Toader, Anca-Maria

 

Optimization of bodies with locally periodic microstructure by varying the periodicity pattern Netw. Heterog. Media 9 (2014), no. 3 433–451

 

Behrends, Ehrhard; Buescu, Jorge

 

Did Buffon really throw needles? (Portuguese) Bol. Soc. Port. Mat. 71 (2014) 123–132

 

Bektaş, Tolga; Gouveia, Luis

 

Requiem for the Miller-Tucker-Zemlin subtour elimination constraints? European J. Oper. Res. 236 (2014), no. 3 820–832

 

Buescu, Jorge; Paixão, A. C.

 

Complex variable positive definite functions Complex Anal. Oper. Theory 8 (2014), no. 4 937–954

 

Burstall, F. E.; Santos, S. D.

 

Formal conserved quantities for isothermic surfaces Geom. Dedicata 172 (2014) 191–205

 

Burstall, Francis E.; Hertrich-Jeromin, Udo; Rossman, Wayne; Santos, Susana D.

 

Discrete surfaces of constant mean curvature RIMS Kyokuroku Bessatsu 1880 (2014) 133-179

 

Burstall, Francis E.; Quintino, Áurea C.

 

Dressing transformations of constrained Willmore surfaces Dressing transformations of constrained Willmore surfaces 469–518

 

Carlen, Eric A.; Carvalho, Maria C.; Loss, Michael

 

Spectral gap for the Kac model with hard sphere collisions J. Funct. Anal. 266 (2014), no. 3 1787–1832

 

Castaing, C.; Monteiro Marques, M. D. P.; Raynaud de Fitte, P.

 

Some problems in optimal control governed by the sweeping process J. Nonlinear Convex Anal. 15 (2014), no. 5 1043–1070

 

Castro, Pedro M.; Grossmann, Ignacio E.

 

Optimality-based bound contraction with multiparametric disaggregation for the global optimization of mixed-integer bilinear problems J. Global Optim. 59 (2014), no. 2-3 277–306

 

Castro, Pedro M.; Grossmann, Ignacio E.

 

Global Optimal Scheduling of Crude Oil Blending Operations with RTN Continuous-time and Multiparametric Disaggregation Ind. Eng. Chem. Res. 53 (2014), no. 39 15127-15145

 

Castro, Pedro M.; Grossmann, Ignacio E.; Veldhuizen, Patrick; Esplin, Douglas

 

Optimal Maintenance Scheduling of a Gas Engine Power Plant using Generalized Disjunctive Programming AIChE J. 60 (2014) 2083-2097

 

Castro, Pedro M.; Rodrigues, D.; Matos, H.A.

 

Cyclic Scheduling of Pulp Digesters with Integrated Heating Tasks Ind. Eng. Chem. Res. 53 (2014), no. 4 17098-17111

 

Cazenave, Thierry; Dias, João-Paulo; Figueira, Mário

 

Finite-time blowup for a complex Ginzburg-Landau equation with linear driving J. Evol. Equ. 14 (2014), no. 2 403–415

 

Challal, S.; Lyaghfouri, A.; Rodrigues, J. F.; Teymurazyan, R.

 

On the regularity of the free boundary for quasilinear obstacle problems Interfaces Free Bound. 16 (2014), no. 3 359–394

 

Chemetov, N. V.; Cipriano, F.

 

Inviscid limit for Navier-Stokes equations in domains with permeable boundaries Appl. Math. Lett. 33 (2014) 6–11

 

Chemetov, Nikolai; Neves, Wladimir

 

On a generalized Muskat-Brinkman type problem Interfaces Free Bound. 16 (2014), no. 3 339–357

 

Correia, I.; Saldanha da Gama, F.

 

The impact of fixed and variable costs in a multi-skill project scheduling problem: an empirical study Computers & Industrial Engineering, 72 (2014 230-238

 

Correia, Isabel; Nickel, Stefan; Saldanha-da-Gama, Francisco

 

Multi-product capacitated single-allocation hub location problems: formulations and inequalities Netw. Spat. Econ. 14 (2014), no. 1 1–25

 

Costa, A., Paixão, J. P.

 

A Dynamic Programming approach for evaluating a portfolio of R&D projects with a budget SOP Transactions on Applied Mathematics 1 (2014) 126-140

 

Del Magno, Gianluigi; Lopes Dias, João; Duarte, Pedro; Gaivão, José Pedro

 

Ergodicity of polygonal slap maps Nonlinearity 27 (2014), no. 8 1969–1983

 

Del Magno, Gianluigi; Lopes Dias, João; Duarte, Pedro; Gaivão, José Pedro; Pinheiro, Diogo

 

SRB measures for polygonal billiards with contracting reflection laws Comm. Math. Phys. 329 (2014), no. 2 687–723

 

Dias, João-Paulo; Figueira, Mário 

 

On the blowup of solutions of a Schrödinger equation with an inhomogeneous damping coefficient Commun. Contemp. Math. 16 (2014), no. 3 11 pp.

 

Dias, João-Paulo; Figueira, Mário; Konotop, Vladimir V.; Zezyulin, Dmitry A.

 

Supercritical blowup in coupled parity-time-symmetric nonlinear Schrödinger equations Stud. Appl. Math. 133 (2014), no. 4 422–440

 

Duarte, Pedro; Klein, Silvius

 

Continuity of the Lyapunov exponents for quasiperiodic cocycles Comm. Math. Phys. 332 (2014), no. 3 1113–1166

 

Duarte, Pedro; Klein, Silvius

 

Positive Lyapunov exponents for higher dimensional quasiperiodic cocycles Comm. Math. Phys. 332 (2014), no. 1 189–219

 

Duarte, Pedro; Torres, Maria Joana

 

Smoothness of boundaries of regular sets J. Math. Imaging Vision 48 (2014), no. 1 106–113

 

Duque, José C. M.; Almeida, Rui M. P.; Antontsev, Stanislav N.

 

Numerical study of the porous medium equation with absorption, variable exponents of nonlinearity and free boundary Appl. Math. Comput. 235 (2014) 137–147

 

Edmundo, Mário J.; Eleftheriou, Pantelis E.; Prelli, Luca

 

Coverings by open cells Arch. Math. Logic 53 (2014), no. 3-4 307–325

 

Edmundo, Mário J.; Prelli, Luca

 

The six Grothendieck operations on o-minimal sheaves C. R. Math. Acad. Sci. Paris 352 (2014), no. 6 455–458

 

Fachada, N.; Figueiredo, M. A. T.; Lopes, V. V.; Martins, R. C.; Rosa, A. C.

 

Spectrometric differentiation of yeast strains using minimum volume increase and minimum direction change clustering criteria Pattern Recognition Letters 45 (2014) 55-61

 

Faria, Teresa

 

A note on permanence of nonautonomous cooperative scalar population models with delays Appl. Math. Comput. 240 (2014) 82–90

 

Faria, Teresa

 

Global dynamics for Lotka-Volterra systems with infinite delay and patch structure Appl. Math. Comput. 245 (2014) 575–590

 

Faria, Teresa; Röst, Gergely

 

Persistence, permanence and global stability for an n-dimensional Nicholson system J. Dynam. Differential Equations 26 (2014), no. 3 723–744

 

Fernandes, Sérgio; Captivo, Maria Eugénia; Clímaco, João

 

A DSS for Bicriteria Location Problems Decision Support Systems 57 (2014) 224-244

 

Ferreira, Fernando

 

A new computation of the Σ-ordinal of KPω J. Symb. Log. 79 (2014), no. 1 306–324

 

Ferreira, Maria João; Tribuzy, Renato

 

Parallel mean curvature surfaces in symmetric spaces Ark. Mat. 52 (2014), no. 1 93–98

 

Filho, A. A.; Florentino, H. O.; Pato, M. V.

 

Metaheuristics for a Crop Rotation Problem International Journal of Metaheuristics 3 (2014), no. 3 199-222

 

Godinho, Maria Teresa; Gouveia, Luis; Pesneau, Pierre

 

Natural and extended formulations for the time-dependent traveling salesman problem Discrete Appl. Math. 164 (2014), part 1 138–153

 

Gollowitzer, Stefan; Gouveia, Luis; Laporte, Gilbert; Pereira, Dilson Lucas; Wojciechowski, Adam

 

A comparison of several models for the Hamiltonian p-median problem Networks 63 (2014), no. 4 350–363

 

Gomes, João J.; Barão, Isabel,;Oliveira, Tiago

 

. Is It Always Necessary To Take Sample Selection Into Account? Communications in Statistics - Simulation and Computation 43 (2017), no. 10 2264-2274

 

Gomes, Maria Gabriela M.; Lipsitch, M.; Wargo, Andrew R.; Kurath, G.; Rebelo, C.; Medley, Graham F.; Coutinho, A.

 

A Missing Dimension in Measures of Vaccination Impacts

Plos Pathogens 10 (2014)

 

 

Gonçalves, Graça Marques; Gouveia, Luís; Pato, Margarida Vaz

 

An improved decomposition-based heuristic to design a water distribution network for an irrigation system Ann. Oper. Res. 219 (2014) 141–167

 

Gouveia, L.; Moura, P.; Ruthmair, M.; Sousa, A.

 

Spanning trees with variable degree bounds European J. Oper. Res. 239 (2014), no. 3 830–841

 

Gouveia, Luis; Leitner, Markus; Ljubić, Ivana

 

Hop constrained Steiner trees with multiple root nodes European J. Oper. Res. 236 (2014), no. 1 100–112

 

Grasas, A.; Ramalhinho, H.; Pessoa, L. S.; Resende, M. G. C.; Caballé, I.; Barba, N.

 

On the Improvement of Blood Sample Collection at Clinical Laboratories BMC Health Services Research 14 (2014), no. 12  

 

Harjunkoski, I., Maravelias, Christos T.; Bongers, Peter; Castro, Pedro M.; Engell, Sebastian; Grossmann, Ignacio E.; Hooker, John; Méndez, Carlos; Sand, Guido; Wassick, John

 

Scope for Industrial Applications of Production Scheduling Models and Solution Methods Computers & Chemical Engineering 62 (2014) 161-193

 

Hinojosa, Yolanda; Puerto, Justo; Saldanha-da-Gama, Francisco

 

A two-stage stochastic transportation problem with fixed handling costs and a priori selection of the distribution channels TOP 22 (2014), no. 3 1123–1147

 

Juan, Angel A.; Lourenço, Helena R.; Mateo, Manuel; Luo, Rachel; Castella, Quim

 

 Using Iterated Local Search for solving the Flow-Shop Problem: parametrization, randomization and parallelization issues International Transactions in Operational Research 21 (2014), no. 1 103-126

 

Kaplan, Itay; Usvyatsov, Alexander

 

Strict independence J. Math. Log. 14 (2014), no. 2 28 pp

 

Kooi, Bob W.; Aguiar, Maíra; Stollenwerk, Nico

 

Analysis of an asymmetric two-strain dengue model Math. Biosci. 248 (2014) 128–139

 

Lopes, Rui Borges; Plastria, Frank; Ferreira, Carlos; Santos, Beatriz Sousa

 

Location-arc routing problem: heuristic approaches and test instances Comput. Oper. Res. 43 (2014) 309–317

 

Margheri, A.; Rebelo, C.; Torres, Pedro J.

 

On the use of Morse índex and rotation numbers for multiplicity results of resonant BVPs Journal of Mathematical Analysis and Applications 413 (2014), no. 2 660-667

 

Margheri, Alessandro; Ortega, Rafael; Rebelo, Carlota

 

Dynamics of Kepler problem with linear drag J. Math. Anal. Appl. 413 (2014), no. 2 660–667

 

Marques, I.; Captivo, M. Eugénia; Pato, M. Vaz.

 

Scheduling elective surgeries in a Portuguese hospital using a genetic heuristic Operations Research for Health Care 3 (2014), no. 2 59-72

 

Martins P.; Ladrón A.; Ramalhinho H.

 

Maximum Cut-Clique Problem: ILS Heuristics and a Data Analysis Application International Transactions in Operational Research (2014)  

 

Martins, Ana Rita; Monteiro Fernandes, Teresa; Raimundo, David

 

Extension of functors for algebras of formal deformation Glasg. Math. J. 56 (2014), no. 1 103–141

 

Martins, Isabel; Ye, Mujing; Constantino, Miguel; da Conceição Fonseca, Maria; Cadima, Jorge

 

Modeling target volume flows in forest harvest scheduling subject to maximum area restrictions TOP 22 (2014), no. 1 343–362

 

Melo, M. T.; Nickel, S.; Saldanha-da-Gama, F.

 

 An efficient heuristic approach for a multi-period logistics network redesign problem TOP 22 (2014), no. 1 80–108

 

Monteiro Fernandes, Teresa; Prelli, Luca

 

Relative subanalytic sheaves Fund. Math. 226 (2014), no. 1 79–100

 

Rebelo, Carlota; Margheri, Alessandro; Bacaër, Nicolas

 

Persistence in some periodic epidemic models with infection age or constant periods of infection Discrete Contin. Dyn. Syst. Ser. B 19 (2014), no. 4 1155–1170

 

Santos, Carlos; Silva, Jorge Nuno; Duarte, Pedro

 

A very mathematical card trick Recreat. Math. Mag. 2014, no. 2 41–51

 

Sarrico, C. O. R.

 

A distributional product approach to δ-shock wave solutions for a generalized pressureless gas dynamics system Internat. J. Math. 25 (2014), no. 1

12 pp.

 

Sarrico, C. O. R.

 

New distributional global solutions for the Hunter-Saxton equation Abstr. Appl. Anal. 2014

9 pp.

 

Sarrico, C. O. R.

 

The Brio system with initial conditions involving Dirac masses: a result afforded by a distributional product Chin. Ann. Math. Ser. B 35 (2014), no. 6 941–954

 

Scholz, Teresa; Lopes, Vitor V.; Estanqueiro, Ana

 

A cyclic time-dependent Markov Process to model daily patterns in wind turbine power production Energy 67 (2014)

557-568

 

Shrestha, J. K.; Benta, A.; Lopes, R.B.; Lopes, N.

 

A multi-objective analysis of a rural road network problem in the hilly regions of Nepal Transportation Research Part A: Policy and Practice 64 (2014) 43-53

 

Van Goethem, Nicolas

 

Fields of bounded deformation for mesoscopic dislocations Math. Mech. Solids 19 (2014), no. 5 579–600

 

Van Goethem, Nicolas

 

Thermodynamic forces in single crystals with dislocations Z. Angew. Math. Phys. 65 (2014), no. 3 549–586
       

 

Book Chapters 2014

 

 

Rodrigues, José Francisco; Tavares, Hugo

 

Increasing powers in a degenerate parabolic logistic equation. Partial differential equations: theory, control and approximation 379–399, Springer, Dordrecht, 2014

 

Chemetov, Nikolai; Cipriano, Fernanda

 

The inviscid limit for slip boundary conditions Hyperbolic problems: theory, numerics, applications 431–438, AIMS Ser. Appl. Math. 8, Am. Inst. Math. Sci. (AIMS), Springfield, MO, 2014

 

Chemetov, Nikolai; Neves, Wladimir

 

A generalized Buckley-Leverett system Hyperbolic conservation laws and related analysis with application 87–94, Springer Proc. Math. Stat., 49, Springer, Heidelberg, 2014

 

Fortz, Bernard; Gouveia, Luís; Moniz, Martim

 

Mathematical programming models for traffic engineering in Ethernet networks implementing the multiple spanning tree protocol Combinatorial optimization 242–254, Lecture Notes in Comput. Sci. 8596, Springer, Cham, 2014

 

Ramalhinho, H.

 

A Polynomial Algorithm for a Special Case of the One-Machine Scheduling Problem with Time-Lags Engineering Optimization 2 397-401, Taylor & Francis Group, London, 2014

 

Serpa, Cristina; Buescu, Jorge

 

Piecewise expanding maps: combinatorics, dynamics and representation of rational numbers ECIT 2012, 19th European Conference on Iteration Theory 213–216, ESAIM Proc. Surveys 46, EDP Sci., Les Ulis, 2014

 

Serpa, Cristina; Buescu, Jorge

 

A dynamical approach to congruences: linking circle maps and aperiodic necklaces Nonlinear maps and their applications 149–154, Springer Proc. Math. Stat. 57, Springer, New York, 2014